# SDR USAA20100902BA043

- Difficulty date: September 2, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 0333
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE R3 AND L4 EPSU BATTERIES FAILED EPSU CAPACITY TEST.  REPLACED EPSU BATTERIES AT R3 AND L4 ENTRY DOORS.
